Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Sebastiano BOSCARINO
|Number||Authors, Title and Details|
Sebastiano BOSCARINO, Raimund BÜRGER, Pep MULET, Giovanni RUSSO, Luis M. VILLADA: On linearly implicit IMEX Runge-Kutta methods for degenerate convection-diffusion problems modeling polydisperse sedimentation. Bulletin of the Brazilian Mathematical Society, (New Series), vol. 47, 1, pp. 171-185, (2016).
Sebastiano BOSCARINO, Raimund BÜRGER, Pep MULET, Giovanni RUSSO, Luis M. VILLADA: Linearly implicit IMEX Runge-Kutta methods for a class of degenerate convection-diffusion problems. SIAM Journal on Scientific Computing, vol. 37, no. 2, pp. B305-B331, (2015).